# SDR 95ZZZW150

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Le Skin
- Condition: Corroded
- Location: Ws 119.29-229.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEADING EDGE OF WING AT TOP AND BOTTOM OF FRONT SPAR AT WS 119.29 THROUGH 229.7.  CORROSION AT BOTTOM OF WING JUST AFT OF EXHAUST PIPE ON LEFT AND RIGHT WINGS AT WS 119.29.  (W)
